# SDR ASAA2017100622137

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,239 hours, 10,608 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Screw
- Condition: Broken
- Location: High Stage Valve
- Part time: 14,371 hours, 4,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAD A BROKEN LOCK SCREW ON THE HIGH STAGE VALVE.  ACFT GROUNDED.  REMOVED AND INSTALLED A NEW HIGH STAGE VALVE IAW AMM 36-11-06-400-801, AND 36-11-06-000-801. LEAK & OPS CHECKED.
